Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 11, NWS Atlanta, GA

February 16, 202515 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 16, 2025, 4:48 AM EST for 15 counties in Georgia. It was in force for 42 min. 30 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 16, 2025, 4:48 AM EST (09:48 UTC)
Expired
Feb 16, 2025, 5:30 AM EST
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barrow County, GA, Butts County, GA, Clarke County, GA, Clayton County, GA, DeKalb County, GA, Gwinnett County, GA, Hall County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Morgan County, GA, Newton County, GA, Oconee County, GA, Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 116 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 16, 4:51 AM ESTTSTM WND DMG2 Ne Ellenwood, GAEm reports tree down on home at Orchard Hill View and Orchard Hill Dr.
Feb 16, 4:53 AM ESTTSTM WND DMG1 Nne Hidden Valley Par, GAEm reports multiple trees down along Panola Rd from near Strawberry Ln to GA155.
Feb 16, 4:53 AM ESTTSTM WND DMG1 S Rex, GABroadcast social media post showing a downed tree at Macon hwy and Sunset Hills Blvd.
Feb 16, 4:53 AM ESTTSTM WND DMG2 S Hidden Valley Park, GAEm reports tree on house at Honeysuckle Ln and Springwood Dr.
Feb 16, 4:53 AM ESTTSTM WND DMG2 Wsw Flippen, GAEM reports several trees down along I75 from Flippen Rd to Mt Caramel Rd.
Feb 16, 4:53 AM ESTTSTM WND DMGStockbridge, GAEM reports numerous trees down in Stockbridge area from I75 to GA23.
Feb 16, 4:58 AM ESTTSTM WND DMG3 S Kelleytown, GAEM reports several trees down near and along Conyers Rd, Harper Rd and Airline Rd.
Feb 16, 5:03 AM ESTTSTM WND DMG1 Sw Between, GAEM reports two trees down along New Hope Church Rd at Ho Hum Hollow Rd and Hwy 78.
Feb 16, 5:03 AM ESTTSTM WND DMG1 W Walnut Grove, GAEM reports two trees down near Old Hwy 138 and Kathleen Ln.
Feb 16, 5:04 AM ESTTSTM WND DMG2 Ese Youth, GAEM reports tree down at Steward Lake Rd and Stewart Rd.
Feb 16, 5:04 AM ESTTSTM WND DMG4 E Braselton, GAEM reports tree down at hwy 124 and hwy 332.
Feb 16, 5:06 AM ESTTSTM WND DMG2 Sw Nicholasville, GAEM reports a tree down at Double Springs Rd and New Hope Church Rd.
Feb 16, 5:06 AM ESTTSTM WND DMG3 N Fincherville, GAEm reports tree down at Jackson Lake Rd and Live Oak Dr.
Feb 16, 5:07 AM ESTTSTM WND DMG1 Ese Jersey, GAEM reports tree down near Jersey Social Circle Rd and Dally Rd.
Feb 16, 5:07 AM ESTTSTM WND DMG2 Wnw Monroe, GAEM reports tree down at Cedar Ridge Rd near Hemingway Dr at Pet Center.
Feb 16, 5:07 AM ESTTSTM WND DMGCampton, GAEM reports tree down at Shoal Creek Rd near John Stowe Rd.
Feb 16, 5:08 AM ESTTSTM WND DMGNicholasville, GAEM reports a tree down at Bold Springs Rd near Stonegate Way.
Feb 16, 5:10 AM ESTTSTM WND DMG1 S Monroe, GAEM reports numerous trees down in the city of Monroe.
Feb 16, 5:10 AM ESTTSTM WND DMGMonroe, GAEM reports tree on home causing roof damage along N Midland Ave near E Marable St.
Feb 16, 5:13 AM ESTTSTM WND DMG1 S Mount Vernon, GAEM reports tree down at Bethany Church Rd and Harry Arnold Rd.
Feb 16, 5:16 AM ESTTORNADO1 Ese Worthville, GAEF1 tornado with max winds of 100-105mph. 15-20 homes and businesses sustaining damage. Tornado was on the ground for approximately 7 miles.
Feb 16, 5:17 AM ESTTSTM WND DMGGood Hope, GAEM reports tree down near Good Hope at Jacks Creek Rd NW and Old Good Hope Rd.
Feb 16, 5:17 AM ESTTSTM WND DMGSocial Circle, GAEM reports tree down on Spring St near Cedar St in Social Circle.
Feb 16, 5:22 AM ESTTSTM WND DMG3 Sw Rutledge, GATree down along Interstate 20 just before the Newborn Rd exit.
Feb 16, 5:23 AM ESTTSTM WND DMG1 Nw Hard Labor Creek S, GATree down at the intersection of Knox Chapel Road and Hard Labor Creek Road.
Feb 16, 5:23 AM ESTTORNADO2 Ne Turtle Cove, GAEnd point for the EF1 tornado which touched down in Butts county and travelled for 7 miles.
Feb 16, 5:27 AM ESTTSTM WND DMG2 Ssw Rutledge, GATree down along Interstate 20 just passed the Newborn Rd exit.
Feb 16, 5:29 AM ESTTSTM WND DMG2 Sse Bostwick, GATree down at the intersection of Bostwick Highway and Price Mill Road.
Feb 16, 5:29 AM ESTTSTM WND DMG3 Ne Bostwick, GATree down at the intersection of Wagnon Mill Road and Price Mill Road.
Feb 16, 5:29 AM ESTTSTM WND DMG3 Ssw Bostwick, GATree down at the intersection of Sandy Creek Road and Riden Cutoff.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 30 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 16, 2:02 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 347 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
347 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

634 
WUUS52 KFFC 160948
SVRFFC
GAC013-035-059-063-089-135-139-151-157-159-211-217-219-247-297-
161030-
/O.NEW.KFFC.SV.W.0011.250216T0948Z-250216T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
448 AM EST Sun Feb 16 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern DeKalb County in north central Georgia...
  Gwinnett County in north central Georgia...
  Clarke County in northeastern Georgia...
  Northeastern Butts County in central Georgia...
  Southwestern Hall County in north central Georgia...
  Southern Jackson County in northeastern Georgia...
  Newton County in north central Georgia...
  Rockdale County in north central Georgia...
  Oconee County in northeastern Georgia...
  Barrow County in north central Georgia...
  Western Morgan County in north central Georgia...
  Henry County in north central Georgia...
  Walton County in north central Georgia...
  Eastern Clayton County in north central Georgia...
  Northern Jasper County in central Georgia...

* Until 530 AM EST.

* At 447 AM EST, severe thunderstorms were located along a line
  extending from near Hog Mountain to Atlanta Motor Speedway, moving
  east at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lawrenceville, McDonough, Conyers, Winder, Monroe, Covington,
  Jefferson, Watkinsville, Athens, Stockbridge, Sugar Hill,
  Snellville, Suwanee, Buford, Lilburn, Loganville, Braselton,
  Hampton, Auburn, and Lovejoy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 900 AM EST for central and
north central Georgia.

&&

LAT...LON 3414 8336 3412 8336 3408 8338 3407 8338
      3405 8339 3403 8332 3401 8329 3335 8362
      3338 8438 3416 8404
TIME...MOT...LOC 0947Z 275DEG 55KT 3411 8390 3339 8435 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
378 
WWUS52 KFFC 161018
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
518 AM EST Sun Feb 16 2025

GAC063-089-135-139-247-161028-
/O.CAN.KFFC.SV.W.0011.000000T0000Z-250216T1030Z/
Rockdale GA-DeKalb GA-Gwinnett GA-Hall GA-Clayton GA-
518 AM EST Sun Feb 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR ROCKDALE...SOUTHEASTERN
DEKALB...GWINNETT...SOUTHWESTERN HALL AND EASTERN CLAYTON COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM EST for central and
north central Georgia.

&&

LAT...LON 3414 8336 3412 8336 3408 8338 3407 8338
      3405 8339 3403 8332 3401 8329 3335 8362
      3337 8406 3415 8363
TIME...MOT...LOC 1018Z 270DEG 55KT 3407 8336 3335 8382 

$$

GAC013-035-059-151-157-159-211-217-219-297-161030-
/O.CON.KFFC.SV.W.0011.000000T0000Z-250216T1030Z/
Oconee GA-Barrow GA-Morgan GA-Clarke GA-Henry GA-Walton GA-Butts GA-
Jackson GA-Jasper GA-Newton GA-
518 AM EST Sun Feb 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EST
FOR OCONEE...SOUTHEASTERN BARROW...WESTERN MORGAN...CLARKE...
SOUTHEASTERN HENRY...WALTON...NORTHEASTERN BUTTS...SOUTHEASTERN
JACKSON...NORTHERN JASPER AND NEWTON COUNTIES...

At 518 AM EST, severe thunderstorms were located along a line
extending from near Neese to Turtle Cove, moving east at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Winder, Monroe, Covington, Jefferson, Watkinsville, Athens, Social
Circle, Statham, Oxford, Arcade, Nicholson, Porterdale, Walnut Grove,
Bogart, Rutledge, Newborn, North High Shoals, Bethlehem, Mansfield,
and Bostwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 AM EST for central and
north central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3414 8336 3412 8336 3408 8338 3407 8338
      3405 8339 3403 8332 3401 8329 3335 8362
      3337 8406 3415 8363
TIME...MOT...LOC 1018Z 270DEG 55KT 3407 8336 3335 8382 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
623 
WWUS52 KFFC 161029
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
529 AM EST Sun Feb 16 2025

GAC013-035-059-151-157-159-211-217-219-297-161038-
/O.EXP.KFFC.SV.W.0011.000000T0000Z-250216T1030Z/
Oconee GA-Barrow GA-Morgan GA-Clarke GA-Henry GA-Walton GA-Butts GA-
Jackson GA-Jasper GA-Newton GA-
529 AM EST Sun Feb 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR OCONEE...SOUTHEASTERN
BARROW...WESTERN MORGAN...CLARKE...SOUTHEASTERN HENRY...WALTON...
NORTHEASTERN BUTTS...SOUTHEASTERN JACKSON...NORTHERN JASPER AND
NEWTON COUNTIES WILL EXPIRE AT 530 AM EST...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 AM EST for central and
north central Georgia.

Remember, a Severe Thunderstorm Warning still remains in effect for
Clarke, Oconee, Morgan, and Jasper Counties.

&&

LAT...LON 3414 8336 3412 8336 3408 8338 3407 8338
      3405 8339 3403 8332 3401 8329 3335 8362
      3337 8406 3415 8363
TIME...MOT...LOC 1028Z 275DEG 55KT 3406 8319 3334 8365 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 3:18 AM EST, 1 hour 30 minutes earlier.

Area forecast discussion, Feb 16, 3:18 AM EST, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
318 AM EST Sun Feb 16 2025

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Monday)
Issued at 310 AM EST Sun Feb 16 2025

Severe Weather Threat through 10 AM this Morning:

Though this morning the main forecast concern will continue to be a
line of thunderstorms traversing north and central Georgia. The
storms will be encountering a high shear low CAPE environment, where
the presence of any instability will create a severe weather threat.
HREF guidance (00Z) as well as the latest HRRR runs indicate a
narrow band of CAPE (100-800 J/kg) ahead of the line of storms as
it moves through, suggesting a threat for damaging winds across
all of north and central Georgia this morning. Gusts in the 40 to
60 mph range may cause tree and power line damage, especially
given the saturated soil conditions. A couple of isolated gusts in
the 60 to 70 mph range can't be ruled out in west central Georgia
where instability will be higher. The wind threat will be
accompanied by the potential for a couple brief tornadoes in
western or central Georgia. The highest tornado risk expected in
west central Georgia between 4 AM and 8 AM. This higher risk area
coincides with the best combination of CAPE and low level shear
and includes the Columbus. A lingering wedge in northeast Georgia
could hinder the severe risk to a degree, but with strong winds
just above the wedge any downdrafts may push severe winds to the
surface.

After the Thunderstorms this Morning:

After the line of thunderstorms passes this morning there could be a
few lingering rain showers through around noon. Then the rest of the
day will be defined by gusty west-northwest winds. Wind gusts in the
20 to 35 mph range will be possible through the afternoon. CAA
associated with the winds will lead to gradually declining
temperatures over the course of the day. By late afternoon
temperatures should fall into the 40s across north Georgia
(including in Atlanta). Most locations will record their high for
the day in advance of this mornings thunderstorm activity.

Albright

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 310 AM EST Sun Feb 16 2025

Hazards for the Workweek:

A surface high stretching from central Canada to the Southeast
will bring quiet weather and cooler than average temperatures to
Georgia Monday and Tuesday. This should lead to widespread highs
in the 50s both days. Light winds Tuesday morning could combine
with moisture from recent rainfall to produce a few patches of
radiation fog.

The next storm system will arrive in Georgia Wednesday. The most
challenging aspect of this system continues to be the merger of a
northern and southern stream shortwaves. How the two shortwaves
come together will determine if there is enough cold air for snow
north of Interstate 20 Wednesday night. Recent trends in the
ensemble guidance suggest that most of the precipitation will end
in the region before the cold moves in. If this occurs any
snowfall will likely be limited to the mountains of far north
Georgia. The odds of impactful snowfall are between 20 and 30%
along the GA/TN/NC boarder, and they fall off to less than 5% as
you move south into Atlanta. Across central Georgia, where
precipitation will be all rain, there is a potential for rainfall
totals over 1 inch.

The workweek should conclude with another push of colder air as an
area of surface high pressure moves eastwards from the Plains.
Temperatures should be 10 to 20 degrees below seasonal averages both
days, with Thursday being the coldest of the two. While it will be
colder, temperature trends in the ensemble guidance are at least
in the right direction. The last 4 runs of the NBM have been
trending lower (now below 10%) with the odds of a high temperature
below 40 degrees in Atlanta on Thursday.

Albright

&&

.AVIATION...
(06Z TAFS)
Issued at 1246 AM EST Sun Feb 16 2025

The primary aviation concerns through 14Z Sunday will be fog and
thunderstorms. A line of storms will race through north and
central Georgia between 08Z and 14Z today. Wind gusts between 35
and 55 kt, and hazardous wind shear may accompany this line of
storms. Impacts are expected for all the TAF sites. Fog will
continue to affect portions of north Georgia until the line of
storms passes. Southerly wind gusts between 20 and 30 kt are
possible before the thunderstorms, then westerly gusts in the same
range are anticipated through 00Z Monday.

//ATL Confidence...06Z Update...
High confidence in the timing and occurrence of thunderstorms
High confidence in gusty winds through 00Z Monday.
Moderate confidence in the continuation of fog through 08Z.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          59  28  53  29 /  80   0   0   0
Atlanta         58  28  50  31 /  40   0   0   0
Blairsville     54  20  46  25 /  50   0   0   0
Cartersville    56  25  48  26 /  30   0   0   0
Columbus        60  30  55  32 /  50   0   0   0
Gainesville     55  28  52  30 /  50   0   0   0
Macon           65  30  54  31 /  90   0   0   0
Rome            57  25  48  26 /  30   0   0   0
Peachtree City  58  27  51  27 /  40   0   0   0
Vidalia         67  33  56  34 /  90   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until noon EST today for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

Dense Fog Advisory until 5 AM EST early this morning for
GAZ013>016-021>025-027-032>039-044>051-055-057-062.

&&

SHORT TERM...Albright
LONG TERM....Albright
AVIATION...Albright
Hazardous weather outlook, Feb 16, 3:27 AM EST, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
327 AM EST Sun Feb 16 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
327 AM EST Sun Feb 16 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

Areas of dense fog will remain possible in northeast Georgia
through 6 AM this morning.

A line of strong to severe thunderstorms will move through north
and central Georgia this morning. Wind gusts in the 40 to 60 mph
range may lead to tree and power line damage. A couple of brief
tornadoes will also be possible, especially in west central
Georgia.

Isolated areas of river flooding remain a concern along portions
of the Chattahoochee, Ocmulgee, and Oconee Rivers.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is a chance for light snow across portions of far north
Georgia Wednesday night into early Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Storm spotters are requested to self-activate tonight and Sunday
morning if warnings are issued.

In the hours before

Local storm report, Feb 16, 4:47 AM EST, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
447 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 AM     Tstm Wnd Gst     2 ENE Six Flags Over Ge 33.78N 84.52W
02/16/2025  M67 MPH          Fulton             GA   ASOS

            ASOS station KFTY Fulton County
            Airport-brown Field.

&&

Albright

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 11:29 PM ESTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Cherokee, Clarke, Clayton and 25 more6 hr
Feb 15, 11:33 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee41 hr
Feb 16, 2:12 AM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more48 min
Feb 16, 2:45 AM ESTTornado WarningFFCDade, Walker30 min
Feb 16, 2:59 AM ESTSevere Thunderstorm WarningFFCBartow, Catoosa, Chattooga, Floyd, Gilmer, Gordon and 4 more46 min
Feb 16, 3:21 AM ESTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Heard, Paulding, Polk39 min
Feb 16, 3:37 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fannin, Floyd, Gilmer and 6 more53 min
Feb 16, 3:46 AM ESTSevere Thunderstorm WarningFFCCoweta, Harris, Heard, Meriwether, Troup44 min
Feb 16, 3:56 AM ESTSevere Thunderstorm WarningFFCCarroll, Cobb, Coweta, Douglas, Fulton, Heard and 1 more49 min
Feb 16, 4:02 AM ESTTornado WarningFFCCoweta, Heard, Meriwether, Pike, Troup43 min
Feb 16, 4:11 AM ESTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Lumpkin, Pickens34 min
Feb 16, 4:11 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee, Stewart, Talbot49 min
Feb 16, 4:25 AM ESTSevere Thunderstorm WarningFFCBarrow, Clayton, Cobb, Coweta, DeKalb, Fayette and 6 more50 min
Feb 16, 4:25 AM ESTTornado WarningFFCCoweta, Fayette, Meriwether, Spalding, Troup35 min
Feb 16, 4:32 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Harris, Henry, Lamar and 6 more43 min
Feb 16, 4:40 AM ESTTornado WarningFFCChattahoochee, Harris, Muscogee, Talbot35 min
Feb 16, 4:50 AM ESTSpecial Weather StatementFFCBanks, Jackson, Madison25 min
Feb 16, 4:52 AM ESTTornado WarningFFCClayton, DeKalb, Henry, Jasper, Morgan, Newton and 2 more23 min
Feb 16, 5:02 AM ESTSevere Thunderstorm Warning Considerable damage threatFFCChattahoochee, Crawford, Harris, Macon, Marion, Muscogee and 8 more58 min
Feb 16, 5:05 AM ESTSevere Thunderstorm Warning Considerable damage threatFFCBaldwin, Bibb, Butts, Crawford, Henry, Jasper and 8 more55 min
Feb 16, 5:07 AM ESTSevere Thunderstorm WarningFFCStewart, Webster53 min
Feb 16, 5:07 AM ESTTornado WarningFFCButts, Henry, Jasper, Morgan, Newton38 min
Feb 16, 5:11 AM ESTTornado WarningFFCButts, Jasper, Jones, Lamar, Monroe, Putnam49 min
Feb 16, 5:16 AM ESTSevere Thunderstorm WarningFFCBanks, Clarke, Greene, Hancock, Jackson, Jasper and 9 more44 min
Feb 16, 5:27 AM ESTTornado Warning Tornado observedFFCGreene, Jasper, Morgan, Putnam33 min
Feb 16, 5:39 AM ESTTornado WarningFFCBaldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson39 min
Feb 16, 5:53 AM ESTSevere Thunderstorm WarningFFCGreene, Hancock, Oglethorpe, Putnam, Taliaferro, Warren and 1 more52 min
Feb 16, 5:55 AM ESTSevere Thunderstorm WarningFFCBleckley, Crawford, Crisp, Dodge, Dooly, Houston and 9 more65 min
Feb 16, 5:59 AM ESTSevere Thunderstorm WarningFFCBaldwin, Bibb, Bleckley, Glascock, Hancock, Houston and 10 more61 min
Feb 16, 6:34 AM ESTRiver Flood WarningFFCFloyd10 hr
Feb 16, 6:47 AM ESTTornado WarningFFCDodge, Laurens, Montgomery, Treutlen, Wheeler43 min
Feb 16, 6:54 AM ESTSevere Thunderstorm WarningFFCEmanuel, Glascock, Jefferson, Johnson, Laurens, Montgomery and 4 more66 min
Feb 16, 6:57 AM ESTSevere Thunderstorm WarningFFCCrisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more63 min
Feb 16, 7:48 AM ESTRiver Flood WarningFFCGordon12 hr
Feb 16, 7:48 AM ESTSevere Thunderstorm WarningFFCMontgomery, Toombs27 min
Feb 16, 8:00 AM ESTSpecial Weather StatementFFCJeff Davis30 min
Feb 16, 8:01 AM ESTSpecial Weather StatementFFCCandler14 min
Feb 16, 8:15 AM ESTSpecial Weather StatementFFCToombs15 min
Feb 16, 11:56 AM ESTWind AdvisoryFFCBanks, Barrow, Bartow, Butts, Catoosa, Cherokee and 47 more6 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.